“Bwoy a Tingz After Dark” is a Unique Radio Show/Programme hosted By “Kareem” aimed to Educate, inform and entertain its listeners. It was first produced and aired on Newstalk 93 Fm and has branched out to a larger radio station, NationWide 90 Fm and will be aired on Wednesdays from 8 pm to 11 pm. The program produces information on a large variety of topics. The topics discussed are widely viewed as taboo, strange and/or shunned and disregarded in society. They range from Sexual health, sexual orientation, Types of Dating, exotic lifestyles, Mental Health, politics, and issues within society. No subject is at any point considered excessively weird or excessively crude. The show is designed to appeal to and engage individuals from all walks of life with different backgrounds, and classes.
Additionally, it provides Jamaican citizens with a platform to voice their opinions and share their personal experiences based on the multitude of subjects introduced weekly. Occasionally guests are invited to be interviewed by our host, to add professional advice or share their lifestyle with the listeners. The programme is initially broken down into 4 Segments consisting of 3 different 30-minute segments and the final segment lasts for an hour and 30 minutes.
Segment 1 Music: “Vibes Up” 8 pm – 8:30 Pm
This is the initial opening segment of the show and it will consist of 30 minutes of different
genres of music being played by selective popular Disc Jocks weekly. It aims to entertain and get the listeners in the mood to tune in to the rest of the show.
Segment 2 Introduction: “What’s Buzzing?” 8:30- 9:00 Pm
Weekly, a number of topics will be chosen to be discussed within this segment. These topics are usually what has been happening in the media and society in the past week or days. It’s based on What is being talked about by Jamaicans, what’s the biggest freshest news story or gossip or rumour that will keep the listeners intrigued.
Segment 3 Discussion: “Main Course” 9:00- 9:30 Pm
Each week, a headliner topic is chosen to be discussed within this segment. This is the segment in which the guests that are invited to speak on the show will be asked to share their sentiments and will be interviewed by our host.
Segment 4 Interaction: “Dial In” 9:30 – 11pm
This final segment encourages listeners to join in on the discussion by answering and asking
questions and sharing their views and individual experiences. This segment is instrumental in the way where it allows for engagement between the host and the listeners. Each and every opinion will be welcomed, as this is a show where a safe space is provided for everyone to voice their opinions.